Volume 24 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Author Index – G
Gabai, David
Almost filling laminations and the connectivity of ending lamination space
Group negative curvature for 3—manifolds with genuine laminations
On the topology of ending lamination space
Gadgil, Siddhartha
Cobordisms and Reidemeister torsions of homotopy lens spaces
Gadre, Vaibhav
Minimal pseudo-Anosov translation lengths on the complex of curves.
Gaifullin, Alexander
Universal realisators for homology classes
Galatius, Søren
Madsen-Weiss for geometrically minded topologists
Monoids of moduli spaces of manifolds
Galaz-García, Fernando
Non-negatively curved 5-manifolds with almost maximal symmetry rank
Galicki, Krzysztof
Highly connected manifolds with positive Ricci curvature
Galkin, Sergey
Quantum periods for 3-dimensional Fano manifolds
Garber, David
Spindle-configurations of skew lines
Garcia-Fernandez, Mario
Coupled equations for Kähler metrics and Yang-Mills connections
García-Prada, Oscar
A Milnor–Wood inequality for complex hyperbolic lattices in quaternionic space
Coupled equations for Kähler metrics and Yang-Mills connections
Garoufalidis, Stavros
1-efficient triangulations and the index of a cusped hyperbolic 3-manifold
A rational noncommutative invariant of boundary links
Asymptotics of classical spin networks
Asymptotics of the colored Jones function of a knot
Calculus of clovers and finite type invariants of 3—manifolds
Homology surgery and invariants of 3—manifolds
The colored Jones function is q-holonomic
The quantum content of the gluing equations
Gay, David
Constructing Lefschetz-type fibrations on four-manifolds
Constructing symplectic forms on 4—manifolds which vanish on circles
Four-dimensional symplectic cobordisms containing three-handles
Group trisections and smooth 4-manifolds
Indefinite Morse 2-functions; broken fibrations and generalizations
Gelander, Tsachik
Dense embeddings of surface groups
Gendulphe, Matthieu
Systole et rayon interne des variétés hyperboliques non compactes
Gentile, Alessandro
Geodesics and horizontal-path spaces in Carnot groups
Georgieva, Penka
The orientability problem in open Gromov-Witten theory
Gepner, David
A universal characterization of higher algebraic K-theory
Brauer groups and étale cohomology in derived algebraic geometry
Parametrized spectra, multiplicative Thom spectra, and the twisted Umkehr map
Gessel, Ira
Nonorientable surfaces in homology cobordisms
Ghiggini, Paolo
Infinitely many universally tight contact manifolds with trivial Ozsváth—Szabó contact invariants
Strongly fillable contact 3—manifolds without Stein fillings
Sutures and contact homology I
Gholampour, Amin
Orbifold Gromov-Witten theory of the symmetric product of Ar
Ghomi, Mohammad
Affine unfoldings of convex polyhedra
Directed immersions of closed manifolds
Gianniotis, Panagiotis
Ricci flow from spaces with isolated conical singularities
Giblin, James
Classification of continuously transitive circle groups
Ginzburg, Viktor
Action and index spectra and periodic orbits in Hamiltonian dynamics
Giroux, Emmanuel
Existence of Lefschetz fibrations on Stein and Weinstein domains
On the stable equivalence of open books in three—manifolds
Gitler Hammer, Samuel
Intersections of quadrics, moment-angle manifolds and connected sums
Glickenstein, David
Precompactness of solutions to the Ricci flow in the absence of injectivity radius estimates
Goda, Hiroshi
Levelling an unknotting tunnel
Goette, Sebastian
The Extended Bloch Group and the Cheeger—Chern—Simons Class
Gogolev, Andrey
Surgery for partially hyperbolic dynamical systems I. Blow-ups of invariant submanifolds
Goldman, William
Affine deformations of a three-holed sphere
The modular group action on real SL(2)—characters of a one-holed torus
Golla, Marco
Ozsv\'ath--Szab\'o invariants of contact surgeries
Gompf, Robert
Fibered knots and property 2R and Slice-Ribbon Conjectures
Minimal genera of open 4-manifolds
Spinc–structures and homotopy equivalences
Gonzales, Richard
Rational smoothness, cellular decompositions and GKM theory
Gonzalez de Miguel, Alex
Finite approximations of p-local compact groups
Goodman, Noah
On the stable equivalence of open books in three—manifolds
Goodwillie, Thomas
Calculus III: Taylor Series
Embeddings from the point of view of immersion theory : Part II
Gorodnik, Alexander
Smooth factors of projective actions of higher rank lattices and rigidity
Gorsky, Eugene
The Hilbert scheme of a plane curve singularity and the Homfly homology of its link
Göttsche, Lothar
Refined curve counting on complex surfaces
Riemann–Roch theorems and elliptic genus for virtually smooth schemes
Goussarov, Mikhail
Calculus of clovers and finite type invariants of 3—manifolds
Gray, Brayton
An elementary construction of Anick's fibration
Erratum for an elementary construction of Anick's fibration
Greb, Daniel
Klt varieties with trivial canonical class. Holonomy, differential forms, and fundamental groups
Variation of Gieseker moduli spaces via quiver GIT, I
Greene, Michael
A natural framing of knots
Grigoriev, Ilya
Relations among characteristic classes of manifold bundles
Grigsby, Julia
Knot concordance and Heegaard Floer homology invariants in branched covers
Grines, Vyacheslav
Essential curves in handlebodies and topological contractions
Grivaux, Julien
Topological properties of punctual Hilbert schemes of almost-complex fourfolds (II)
Grodal, Jesper
Automorphisms of p—compact groups and their root data
Grove, Karsten
A knot characterization and $1$--connected nonnegatively curved $4$--manifolds with circle symmetry
Groves, Daniel
Boundaries of Dehn fillings
Limit groups for relatively hyperbolic groups, II: Makanin-Razborov diagrams
Residual finiteness, QCERF and fillings of hyperbolic groups
Guenancia, Henri
Klt varieties with trivial canonical class. Holonomy, differential forms, and fundamental groups
Guéré, Jérémy
DR/DZ equivalence conjecture and tautological relations
Guéritaud, François
Anosov representations and proper actions
Canonical triangulations of Dehn fillings
Maximally stretched laminations on geometrically finite hyperbolic manifolds
On canonical triangulations of once-punctured torus bundles and two-bridge link complements
Guerville-Ballé, Benoît
An arithmetic Zariski 4-tuple of twelve lines
Guichard, Olivier
Anosov representations and proper actions
Guilbault, Craig
Manifolds with non-stable fundamental groups at infinity
Manifolds with non-stable fundamental groups at infinity, II
Manifolds with non-stable fundamental groups at infinity, III
Guillarmou, Colin
Chern-Simons line bundle on Teichmüller space
Guilloux, Antonin
Tetrahedra of flags, volume and homology of $\mathrm{SL}(3)$
Guirardel, Vincent
A very short proof of Forester's rigidity result
Limit groups and groups acting freely on Rn—trees
Trees of cylinders and canonical splittings
Gunningham, Sam
Spin Hurwitz numbers and topological quantum field theory
Guo, Ren
Rigidity of polyhedral surfaces, II
Gupta, Subhojoy
Asymptoticity of grafting and Teichm\"{u}ller rays
Gürel, Başak
Action and index spectra and periodic orbits in Hamiltonian dynamics
Gursky, Matthew
A formal Riemannian structure on conformal classes and uniqueness for the $\sigma_2$-Yamabe problem